A 38-year-old female asked:
Spotting on micronor (norethindrone).what happens if i stop midcycle? withdrawal bleed? will spotting improve?
1 doctor answer • 1 doctor weighed in
Gynecology 36 years experience
you will have bleed: Yes, most likely you will have a withdrawal bleed. Stopping midcycle is not the best way to overall help the spotting. If it does not improve by 3 cycles, follow up with your prescriber.
4.8k viewsAnswered >2 years ago
Last updated Oct 22, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.